i was on effexor xr 150mg.then my doc increased it to 300mg.then to 375mg. a little different.i added welbutrin 150mg. i didnt feel well ,anxiety,many pulses and constipation a lot. a week before i stopped wellbutrin and i am taking 300mg effexor xr. i feel tired,very sleepy but i havent the problems with sweating,anxiety and pulses. but i am always hungry. all of this because i stoped wellbutrin or because i decreased the dose of effexor or both? what to do? help me please!!!
Hi! I feel awful! after years with antidepressants I cant find the right one?
- 25 May 2012 by ellinam
- 13 February 2014
You need to talk it over with your dr. You do need a different med if a dose of effexor that high isn't helping. Don't just add something, you could be playing with fire with the chance of seizures. Leave it up to your dr, and if you don't like what he does get a second opinion, but they have the education to deal with these things.
Don't give up! It took my doctors 6 months in the hospital to find that Manerix and Lithium worked for me. I know how frusturating it can be while you are having a depression and meds don't work. I would change your meds for sure. If it does not work after awhile it's time to change. You don't want to suffer longer than necessary. Keep a log on side effects on the meds you try so you can discuss it with the doctor.
Good luck and take care,
I'm sorry your not feeling well i know it can be frustrating. I tried 5 SSRIs, with none of them working. Im curious how long you gave wellbutrin. For me it took the full 8 weeks to work. Dont give up though even if its hard :/. Good luck ! I hope you feel better
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2011 • 9 answers
Posted 29 Apr 2013 • 1 answer
Posted 13 Oct 2016 • 3 answers
Posted 28 May 2017 • 2 answers
Posted 21 Dec 2017 • 1 answer